Translator Disclaimer
2002 Noncyclotomic $\Z_p$-Extensions of Imaginary Quadratic Fields
Takashi Fukuda, Keiichi Komatsu
Experiment. Math. 11(4): 469-475 (2002).

Abstract

Let p be an odd prime number which splits into two distinct primes in an imaginary quadratic field K. Then K has certain kinds of noncyclotomic $\Z_p$-extensions which are constructed through ray class fields with respect to a prime ideal lying above p. We try to show that Iwasawa invariants $\mu$ and $\lambda$ both vanish for these specfic noncyclotomic $\Z_p$-extensions.

Citation

Download Citation

Takashi Fukuda. Keiichi Komatsu. "Noncyclotomic $\Z_p$-Extensions of Imaginary Quadratic Fields." Experiment. Math. 11 (4) 469 - 475, 2002.

Information

Published: 2002
First available in Project Euclid: 10 July 2003

zbMATH: 1162.11390
MathSciNet: MR1969639

Subjects:
Primary: 1140, 11G15, 11R27

Rights: Copyright © 2002 A K Peters, Ltd.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.11 • No. 4 • 2002
Back to Top